Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

8 Weeks into Accutane

Alright, Week 8

My neck is looking a lot better. I don't seem to break out there very much anymore, but I still have scars from before. I still have about 4-5 cysts on each side of my neck that have gotten smaller, but they seem to be almost permanently there under the skin, hopefully they'll just continue to get smaller...

I don't know what the deal is with my cheeks, especially the right one, I'm getting some pretty red ones there and they seem to take forever to go away. ahh!

This week I decided to put up a picture of a close up on my chin to show how dry my skin is. I did just shave, so its worse than usual, but even normally, it looks extreeeeeemely dry. I don't really know what to do being that I put on moisturizer daily... any genius ideas out there?

Also, tomorrow I have to decide if I should increase my dose from 80mg to 100mg. I'm guessing I probably will as now getting those breakouts on my cheek, but I guess I'll ask the derm's opinion...

Good luck to everyone, stick with it!!

    From the album:

    Acne of course - Accutane

    • 78 pictures
    • 0 comments
    • 55 image comments

    Photo Information for 8 Weeks into Accutane


    Recommended Comments

    Week 8 huh, so what are you having problems with, if at all, headaches? bodyaches? keep us posted Yeah.

    Share this comment


    Link to comment

    Week 8 huh, so what are you having problems with, if at all, headaches? bodyaches? keep us posted Yeah.

    No problem... I had headaches in the first week or two, I'm guessing they were a result of the accutane, but maybe I was just gettin sick. No bodyaches at all, and I do life weights about 3 times a week. Really the only side effects have been chapped lips and dry skin, although the dry skin is pretty intense, extremely dry on my face as well as the back of my neck, up and down both arms, and even my hands... oh well, still better than acne!

    Share this comment


    Link to comment

    word, yah I play hockey and was worried about working out and bodyaches. I see the derm tommorow mornin and hopefully can get on program. Kepp stayin up on ur grind.

    Share this comment


    Link to comment

    You're on 2 40mg's a day right? Did you start out with that?

    I did start on 2x40mg or 80mg/day, although today (start of week 9), my derm increased my does to 100mg/day. I am 175lbs.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×